# SDR CALA2019071501200

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 61,243 hours, 22,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING REAR SPAR VERTICAL WEB HAS CRACK INDICATION LOCATED AT STA 663 RBL-42.5 WL-197. REPAIR PER SRM 57-10-10 REPAIR 3, ALTERNATIVE 2 (SEE FLEET CYCLE N/R LP -9679517) C/W INSPECTED REPAIRED ARE SEE LOG PAGE 9679517.
